| Model Number |
FIBERTAK SUTURE ANCHOR |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/13/2025, an arthrex subsidiary employee reported via email that an ar-3600 fibertak suture anchor failed to secure upon insertion.A second attempt was made, but the tip of the anchor was damaged and could not be used, which led to its removal from the patient.The case was completed using a replacement ar-3600 fibertak suture anchor.There was no significant delay in the procedure, and no additional anesthesia was administered.No adverse effects were reported during or following the procedure.The issue was discovered during a procedure performed on (b)(6) 2025.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.